Open Access
June 2023 Asymptotic stability of soliton for discrete nonlinear Schrödinger equation on one-dimensional lattice
Masaya Maeda, Masafumi Yoneda
Author Affiliations +
SUT J. Math. 59(1): 11-32 (June 2023). DOI: 10.55937/sut/1685793568

Abstract

In this paper we prove the asymptotic stability of solitons for a discrete nonlinear Schrödinger equation near the anti-continuous limit. Our novel insight is that the analysis of linearized operator, usually non-symmetric, can be reduced to a study of simple self-adjoint operator almost like the free discrete Laplacian restricted on the space of odd functions.

Funding Statement

M. M. was supported by JSPS KAKENHI Grant Numbers JP17H02853, JP19K03579 and G19KK0066A. M. Y. was supported by JST SPRING, Grant Number JPMJSP2109.

Acknowledgments

We thank the anonymous referee for the helpful comments.

Citation

Download Citation

Masaya Maeda. Masafumi Yoneda. "Asymptotic stability of soliton for discrete nonlinear Schrödinger equation on one-dimensional lattice." SUT J. Math. 59 (1) 11 - 32, June 2023. https://doi.org/10.55937/sut/1685793568

Information

Received: 28 October 2022; Published: June 2023
First available in Project Euclid: 19 July 2023

Digital Object Identifier: 10.55937/sut/1685793568

Subjects:
Primary: 35Q55 , 37K40

Keywords: anticontinuous limit , asymptotic stability , discrete nonlinear Schrödinger equation , soliton

Rights: Copyright © 2023 Tokyo University of Science

Vol.59 • No. 1 • June 2023
Back to Top